# SDR MALA060458

- Difficulty date: July 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 18,021 hours, 19,637 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR POST, AT LBL10, IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO NR S53185.  REF: EAMS WORK ORDER 214133 TASK 2508.
